Úplné zobrazení záznamu

Toto je statický export z katalogu ze dne 04.11.2023. Zobrazit aktuální podobu v katalogu.

Bibliografická citace

.
0 (hodnocen0 x )
EB
ONLINE
Providence, Rhode Island : American Mathematical Society, 2003
1 online resource (96 pages)
Externí odkaz    Plný text PDF 
   * Návod pro vzdálený přístup 


ISBN 9781470403713 (e-book)
ISBN 0821832883 (alk. paper)
ISBN 9780821832882
Memoirs of the American Mathematical Society, ISSN 0065-9266 ; number 773
Print version: Guralnick, Robert M. Rational function analogue of a question of Schur and exceptionality of permutation representations. Providence, Rhode Island : American Mathematical Society, 2003 vii, 79 pages ; 26 cm. Memoirs of the American Mathematical Society ; no. 773 ISBN 9780821832882
"Volume 162, number 773 (end of volume)."
Includes bibliographical references
001809629
full
(Au-PeEL)EBL3114572
(CaPaEBR)ebr11041350
(MiAaPQ)EBC3114572
(OCoLC)922964942

Zvolte formát: Standardní formát Katalogizační záznam Zkrácený záznam S textovými návěštími S kódy polí MARC